# SDR 08FDEA01997

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518202
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT FUSELAGE SKIN EDGE IS GOUGED AT THE UPPER FWD CORNER.  COMPLIED WITH EA 6-5310-118494 FUSELAGE SKIN AT FRAME 20 AND STRINGER 28 R REPAIR.
